# SDR UPS03841393

- Difficulty date: October 12, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASV, CRACK IN FUSELAGE DOOR JAM, PIT 31.  CRACK STARTS AT JAM GOES TO FIRST ROW OF RIVETS AND INCLUDES SECOND LAYER OF SKIN, LOWER AFT CORNER.  *S/D*  REMOVED DAMAGE, FABRICATED DOUBLER AND TRIPLER, INSTALLED REPAIR PER SRM 53-02-00-0.
